# SDR DALA2022091406119

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2404925) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT AT STA 951 BTW RBL 15 TO RBL 47, AT PASSENGER COMPARTMENT W2. FLOOR SUPPORT AT STA 951 BTW RBL 15 TO RBL 47, AT PASSENGER COMPARTMENT W2 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
